# SDR 20010205CW001

- Difficulty date: December 20, 2000
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N922DN
- Make and model: Beech 58
- Aircraft serial: T4922
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TCMCC71
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST LEAK BY NR 4 CYLINDER EXHAUST GASKET.  INSPECTED, FOUND 4 CYLINDER CRACKED BY EXHAUST VALVE AREA,  INSTALLED 5-9-00, CYLINDER OVERHAULED 7-28-98, W/O 4419.CYLINDER HAS TOTAL OF 186.3 HOURS ON IT.  INSTALLED OVERHAULD CYLINDER ASSY.
